# SDR 03031407

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N407FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3157
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, CREW REPORTED HEAVY SMOKE IN COCKPIT. AN EMERGENCY WAS DECLARED WITH ATC AND AIRCRAFT RETURNED TO POINT OF DEPARTURE. AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT. MAINTENANCE PERSONNEL INSPECTED AND ADJUSTED CROSSBLEED VALVE AND RAN ENGINES, NO SMOKE NOTED. AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
